# SDR DALA2018010700113

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 75,459 hours, 57,967 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT THE R1 DOOR INSTERNAL STRUCTURE,  A NEW ANGLE WAS FABRICATED IAW DWG 9911579, REV L AND REPLACED IAW SRM 51-30-4 , 51-30-5.
